# SDR DALA2018070404366

- Difficulty date: July 3, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 48,817 hours, 33,618 cycles
- Engine: Rroyce BR700715C130
- Engine time: 44,071 hours, 30,435 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON INLET COWL BULLNOSE AROUND FASTENERS IN INTERIOR MARKED. REPLACED NR 1 ENGINE INLET COWL REF AMM 71-11-05.
